Title

U-factorizations in commutative rings with zero divisors

Department/School

Mathematics

Date

1-1-2002

Document Type

Article

Keywords

R, u-factorizations, commulative rings, zero divisors

Abstract

Let R be a commutative ring with identity. We define an alternate method of factorization, called a U-factorization, and extend several finite factorization characterizations to U-factorizations.

Published in

Communications in Algebra

Citation/Other Information

Michael Axtell (2002) U-Factorizations in commutative rings with zero divisors. Communications in Algebra, 30(3), 1241-1255, https://doi.org/10.1080/00927870209342380

Share

COinS